# SDR IPXA2022052582474

- Difficulty date: April 26, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: B53270529002
- Condition: Damaged
- Location: Fwr Carho
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C PNL 132SG DAMAGED FABBED PER SREO A3005320-16407-E
